# SDR PIDA06017

- Difficulty date: February 3, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: GFCLD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28718
- Aircraft time: 35,029 hours, 11,358 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON ROLL PRIOR TO 80 KTS RIGHT YAW DAMPER ILLUMINATED.  EXTINGUISHED SHORTLY AFTER TAKEOFF ABORTED.  PERFORMED OPERATIONAL TEST OF LEFT AND RIGHT YAW DAMPERS SYSTEMS PER AMM 22-21-00-71.  BOTH TEST OK.
